Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Melanie deposition in the corners of the nose. Is it because of hormone imbalance ?

Melanie deposition in the corners of the nose is it because of harmons imbalance. How to know it is due to harmons imbalance and after medication if the problem is not corrected that mean the hormons imbalance is not corrected.
Asked On : Mon, 7 Mar 2011
Answers:  4 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
welcome, there is no specific theory that hyper pigmentation only due to hormonal disturbance, please specify some more symptoms with your age and area covered by hyper pigmentation
Answered: Wed, 13 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
dear shejal
The first thing to be clear is whether it i melanin deposits or it is just blemeshes which also darken th skin. In both these cases Ayurveda recommends blood purifiers and some iron based compounds. I recommend you to have tab. allerin and tab. punarnava mandur 1 bd.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Homeopath Dr. Swati Ramkumar's  Response
Hello Shejal,
Melanin is the pigment which determines the skin color. An increase in the production of these pigments or concentration in a particular area, reflects in the form of brownish areas on the nose, cheeks, upper lip, forehead .
This increase in the pigmentation can happen under the influence of hormones, in females who take contraceptive pills, underlying thyroid disorders or rarely due to allergic reactions to cosmetics or certain medications.
Also Post Inflammatory Hyper pigmentation following any kind of skin conditions like acne, eczema etc., can also be mistaken for melasma. Actinic lichen planus also needs to be ruled out for which a detailed history is required .

It is very important to identify the cause of the pigmentation in order to treat as the scope of treatment depends on the diagnosis.
Hence it would be helpful, if you visit a dermatologist and get the diagnosis, after which homeopathy can be started .

In the meanwhile-
1) Avoid going out in the sun during the afternoons
2) Use a sunscreen, every time you leave the house.
3) Use adequate protection like sun glasses, scarf etc., when going out
4)Rule out any other symptoms, if any

Hence it is not necessary that the hyper pigmentation is always due to hormonal imbalance. Depending on the cause, the treatment and the results would vary.
Answered: Tue, 17 May 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Hi shejal
welcomes to healthcare magic forum
Hypermelanosis not only due to hoirmonal imbalnces but other factors are also associated like any dermatitis condition , chronic stress condition which stimulate the melanocyte-stimulating hormone (MSH), acne
the hormonal causes of hyperpigmentation associated with estrogen and progesterone effect, thyroid disorders, adrenal insuficiency.
Better consult to any dermatologist to evaluate the case and for proper treatment.
Thank you
For any further inquiry you can contact at
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor